# SDR GTIA9901212

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Row 12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 880 - AISLE PATH LIGHTING FORWARD OF ROW 12 IS INOPERABLE.  REPAIRED SPLICE, OPS CHECK GOOD.  IAW MM 33-21-0.  (X)
